CSpace
ON GREEDY HEURISTICS FOR STEINER MINIMUM TREES
DU, DZ
1995-04-01
Source PublicationALGORITHMICA
ISSN0178-4617
Volume13Issue:4Pages:381-386
AbstractWe disprove a conjecture of Shor and Smith on a greedy heuristic for the Steiner minimum tree by showing that the length ratio between the Steiner minimum tree and the greedy tree constructed by their method for the same set of points can be arbitrarily close to root 3/2. We also propose a new conjecture.
KeywordSTEINER TREES GREED HEURISTIC
Language英语
WOS Research AreaComputer Science ; Mathematics
WOS SubjectComputer Science, Software Engineering ; Mathematics, Applied
WOS IDWOS:A1995QK30600004
PublisherSPRINGER VERLAG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27455
Collection中国科学院数学与系统科学研究院
Corresponding AuthorDU, DZ
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
DU, DZ. ON GREEDY HEURISTICS FOR STEINER MINIMUM TREES[J]. ALGORITHMICA,1995,13(4):381-386.
APA DU, DZ.(1995).ON GREEDY HEURISTICS FOR STEINER MINIMUM TREES.ALGORITHMICA,13(4),381-386.
MLA DU, DZ."ON GREEDY HEURISTICS FOR STEINER MINIMUM TREES".ALGORITHMICA 13.4(1995):381-386.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[DU, DZ]'s Articles
Baidu academic
Similar articles in Baidu academic
[DU, DZ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[DU, DZ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.